RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1947, Volume 2, Issue 2(18), Pages 3–20 (Mi umn6934)  

On the expression of Abelian integrals by means of elementary functions

N. G. Chebotarev


Full text: PDF file (1558 kB)

Bibliographic databases:

Citation: N. G. Chebotarev, “On the expression of Abelian integrals by means of elementary functions”, Uspekhi Mat. Nauk, 2:2(18) (1947), 3–20

Citation in format AMSBIB
\Bibitem{Che47}
\by N.~G.~Chebotarev
\paper On the expression of Abelian integrals by means of elementary functions
\jour Uspekhi Mat. Nauk
\yr 1947
\vol 2
\issue 2(18)
\pages 3--20
\mathnet{http://mi.mathnet.ru/umn6934}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=25520}


Linking options:
  • http://mi.mathnet.ru/eng/umn6934
  • http://mi.mathnet.ru/eng/umn/v2/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:431
    Full text:267
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020